# SDR HNAA2019041100095

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 45,012 hours, 41,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

628     33-51  0016860  10APR19  SBY  CLOSE
      R/H OVERWING EMERGENCY EXIT LIGHT INOP
FACT  10APR19  08:38  SBY
            REMOVED EMERGENCY LIGHT #4 BATTERY & POWER SUPPLY IA
            W AMM 33-50-04-000-801A & AMM 33-50-04-000-802A R&R F1 FUSE IN POWER SUPPLY IAW CMM 25-60-03 INSTALLED E
            MERGENCY LIGHT #4 BATTERY & POWER SUPPLY IAW AMM 33-
            50-04-400-801A & AMM33-50-04-400-802A OPS CHECK GOOD
            P/N ON FUSE 1012544, P/N OFF FUSE 1012544
